# SDR SWAA2020082410298

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 72,759 hours, 43,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Detached
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR ASSIST HANDLE DETATCHED AT BOTTOM OF HANDLE.  SECURED FWD ENTRY DOOR ASSIST HANDLE IAW CMM 52-11-00.
